# SDR IPXA10M63928

- Difficulty date: December 24, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Engine: Pwa PW4462
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: E&E Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE BURNED IN E & E COMPARTMENT - SUSPECT LAV LEAK. (OPEN)
